# SDR UPS05245076

- Difficulty date: July 13, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- Aircraft time: 568,314 hours, 44,735 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAV SUPPORT TOP HAT EXTRUSION IS CORRODED AT BS 328RBL 13.  REPLACED FWD LAV SUPPORT/TOP HAT IAW SRM 51-20-1 FIG 7.
